Top answers from doctors based on your search:
Disclaimer

Pink discharge after taking fluconazole

A 20-year-old female asked:
Dr. Lee Peter Bee
A Verified Doctor answered
A US doctor answered Learn more
Not really: Fluconazole is a antifungal medication usage treat for for variety of fungal or yeast infection(s). However, the medication is metabolized in the liv ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Diflucan (fluconazole) should not: alter your period. I would look for other causes for delayed menses. Could you be pregnant?
A 19-year-old female asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Other vaginitis: Fluconazole is an antifungal medication and thus only treats yeast/fungal infections. Bacterial vaginitis, trichomonas vaginitis, or chemical irritant ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
Why did you take it: I would like to know the reason why you are on Diflucan (fluconazole) . If this is for vaginal discharge ( yeast infection ) you need to wait for coup ... Read More
A 19-year-old female asked:
Dr. Leto Quarles
22 years experience Family Medicine
24 - 72 hours: If symptoms are still there after 3-4 days, you should either take a repeat dose or get re-evaluated if you did not have testing to confirm that it is ... Read More
5
5 thanks
A 35-year-old member asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Depends: See the doctor who prescribed if not better within a week.
2
2 thanks
A 44-year-old member asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Depends: See the doctor who prescribed if not better within a week.
1
1 thank
A female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
No: This med is usually given as a single dose and never causes discharge. There are several causes for a discharge which are more likely than yeast. Disc ... Read More
A 48-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
IT MAY NOT!: It may take 2-3 days or it may persist, depending on what caused it to begin with.
A 20-year-old female asked:
Dr. Elvia Greathouse
21 years experience Obstetrics and Gynecology
May not be yeast: You could have an infection that is not yeast. The question is, what type of discharge, any itching? Discharge is normal, but what other symptoms ar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month